# SDR SWAA2022082336548

- Difficulty date: July 30, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FS500D STR19L HAS GUSSET CRACK / [01] REMOVED FWD CARGO COMPARTMENT FS500D STR19L HAS GUSSET AT FWD CARGO COMPARTMENT IN REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW GUSSET TA FWD CARGO COMPARTMENT IN REF SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 & 2 AND OK TO INSTALL NEW GUSSET;[04] INSTALLED FWD CARGO COMPARTMENT FS 500D STR19L GUSSET AT FWD CARGO COMPARTMENT IN REF SRM 51-40-02-0G-0;[05] REMOVED FWD CARGO COMPARTMENT FS 500D STR19L GUSSET AT FWD CARGO COMPARTMENT IN REF SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW GUSSET TA FWD CARGO COMPARTMENT IN REF SRM 51-40-05-0G-0 AND INSTALLED FWD CARGO COMPARTMENT FS 500D STR19L GUSSET AT FWD CARGO COMPARTMENT IN REF SRM 51-40-02-0G-0;[06] VERIFIED STEPS 4 & 5
